Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/19974

Title: Gaudin subalgebras and wonderful models
Authors: Aguirre, Leonardo
Felder, G.
Veselov, A.P.
Issue Date: 2016
Publisher: © Springer
Citation: AGUIRRE, L, FELDER, G. and VESELOV, A.P., 2016. Gaudin subalgebras and wonderful models. Selecta Mathematica, 22 (3), pp. 1057–1071.
Abstract: Gaudin Hamiltonians form families of r-dimensional abelian Lie subalgebras of the holonomy Lie algebra of the arrangement of reflection hyperplanes of a Coxeter group of rank r. We consider the set of principal Gaudin subalgebras, which is the closure in the appropriate Grassmannian of the set of spans of Gaudin Hamiltonians. We show that principal Gaudin subalgebras form a smooth projective variety isomorphic to the De Concini–Procesi compactification of the projectivized complement of the arrangement of reflection hyperplanes.
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00029-015-0213-y.
Sponsor: The work of APV was partly supported by the EPSRC (Grant EP/J00488X/1). The work of GF was partly supported by the Swiss National Science Foundation (National Centre of Competence in Research “The Mathematics of Physics—SwissMA)
Version: Accepted for publication
DOI: 10.1007/s00029-015-0213-y
URI: https://dspace.lboro.ac.uk/2134/19974
Publisher Link: http://dx.doi.org/10.1007/s00029-015-0213-y
ISSN: 1022-1824
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Gaudin_and_wonderful_models_Final.pdfAccepted version288.83 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.